MAUDE Adverse Event Report: CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM; FASTENER, FIXATION

CAYENNE MEDICAL BIOWICK SURELOCK ANCHOR 2.7MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during surgery when implanting an anchor, there was difficulty implanting the anchor.Additionally, the upper part of this complaint product's anchor came off, so the surgeon removed the anchor of this product from the patient's body.The remaining part of the device was successfully implanted.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign : japan.Concomitant medical products: part# cm-6127 biowick surelock anchor 2.7mm lot# 65223230.Part# cm-6101 drill biowick surelock 2.7mm lot# 79280-1.No product was returned or pictures of the product provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOWICK SURELOCK ANCHOR 2.7MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key15175312
Report Number3006108336-2022-00024
Device Sequence Number14720769
Product Code MBI
UDI-Device Identifier00887868269769
UDI-Public(01)00887868269769(17)230310(10)65223230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model NumberN/A
Device Catalogue NumberCM-6127
Device Lot Number65223230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown